Couldn't find what you looking for?

TRY OUR SEARCH!

Hi everyone. I've been on bc before in highschool and experienced no side effects. I went off of it for about 5 months and then decided to go back on it during my first year at college. I didn't really directly link it untill now, but about a month after going on ortho-tri-cyclin I became moody, depressed and just not myself. Usually I'd be ok, but not 100% normal for a good 1-2 weeks every month. Then the week before and during my period I'd get anxious, depressed and upset. I'd find myself crying all the time, worrying about my great boyfriend, my friends, etc. I talked to my doctor and switched over to Yaz and I've been taking it for about a month. Generally I felt a bit better, but I always would within the first two weeks of the month. Then it all came back the week of my period; depression, anxiety, and it was worse than ever. I was so worried I couldn't eat and lost about 5-10lbs. After I finished my pack sunday, I've decided to stop taking all BCP for about 3 months to see if I feel better.
I know there are alot of people who have stopped BCP because of this, but not many have updated on how they are doing. Maybe this is a good sign, they feel better so they don't feel the need to look at this forumn!

I'm just so tired of feeling this way that I'm frightened to even consider going back on with a different pill. I feel that I've been so thrown off by it that just knowing I'm taking the pill again would make me get paranoid of anxiety, depression, etc. So please, I'd like to know how long it usually takes for the drug to wear off and if people have felt better. It's only been about a day and I feel so much better, but it's probably a placebo effect right now.

Loading...

Well, are you sure it is directly linked to the pill? You could be at a stressful time in your life, and it's always good to consider alternatives to why you are feeling this way.

also, side effects of the pill usually calm down by the 3rd or 4th cycle on the pill. so if changing it isn't working, maybe you need to let your body settle.
Reply

Loading...

With the ortho it's been over 3 months and it just got worse. I probably should have waited a bit with the Yaz, but I kept on reading such horrible things on the forumns and my depression hit the bottom while I was on it. I'm currently schedule to go to a therapist to talk about whats been going on, so I'm definitly exploring all options as to why I'm feeling this way. I'm keeping my fingers crossed that I keep on feeling better and better. It would definitly help to know if other women have experienced a relief of symptoms after going off of it and how long it took.
Reply

Loading...

hey!! I totally understand u and when through the same thing. Ive been derpressed and always having anxiety and panic attacks. Once i got of it......I felt SOO much better....Its normal for some ppl to feel the way u and myself did!!
Reply

Loading...

just wanted to let everyone know that after about 2 weeks of coming off of it I feel so much better and HAPPY. I haven't felt this way since before I went on it, so I definitly recomend everyone try a month without it just to see if they feel better.
Reply

Loading...